Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 31, NWS Charleston, SC

April 25, 2012

NWS Charleston, SC issued this small craft advisory at Apr 25, 2012, 3:40 PM EDT. It took effect at Apr 25, 2012, 10:44 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 3:40 PM EDT (19:40 UTC)
In effect from
Apr 25, 2012, 10:44 PM EDT
Expired
Apr 27, 2012, 3:51 AM EDT
In force
29 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WHUS72 KCHS 251940
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT WED APR 25 2012

AMZ350-260200-
/O.NEW.KCHS.SC.Y.0031.120426T0600Z-120427T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
340 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 2 AM
EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-260200-
/O.CON.KCHS.SC.Y.0030.000000T0000Z-120426T0200Z/
CHARLESTON HARBOR-
340 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
260 
WHUS72 KCHS 260025
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
825 PM EDT WED APR 25 2012

AMZ330-260830-
/O.CAN.KCHS.SC.Y.0030.000000T0000Z-120426T0200Z/
/O.EXB.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/
CHARLESTON HARBOR-
825 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-260830-
/O.EXB.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
825 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-260830-
/O.CON.KCHS.SC.Y.0031.120426T0600Z-120427T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
825 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO
2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO
2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
172 
WHUS72 KCHS 260244
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1044 PM EDT WED APR 25 2012

AMZ374-261045-
/O.EXB.KCHS.SC.Y.0031.120426T1400Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1044 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 2 AM
EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-261045-
/O.EXT.KCHS.SC.Y.0031.120426T0244Z-120427T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1044 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-261045-
/O.CON.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/
CHARLESTON HARBOR-
1044 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-261045-
/O.CON.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1044 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
755 
WHUS72 KCHS 260730
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
330 AM EDT THU APR 26 2012

AMZ330-261530-
/O.EXT.KCHS.SC.Y.0031.120426T0730Z-120427T0400Z/
CHARLESTON HARBOR-
330 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-261530-
/O.EXT.KCHS.SC.Y.0031.120426T0730Z-120426T2300Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
330 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-261530-
/O.EXT.KCHS.SC.Y.0031.120426T0730Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
330 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-261530-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
330 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS72 KCHS 261447
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 AM EDT THU APR 26 2012

AMZ350-262100-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1047 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-262100-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0400Z/
CHARLESTON HARBOR-
1047 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-262100-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120426T2300Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1047 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-262100-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1047 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
459 
WHUS72 KCHS 261944
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT THU APR 26 2012

AMZ350-270000-
/O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
344 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-270000-
/O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/
CHARLESTON HARBOR-
344 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-270000-
/O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
344 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270000-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
344 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
643 
WHUS72 KCHS 262302
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EDT THU APR 26 2012

AMZ352-270015-
/O.CAN.KCHS.SC.Y.0031.000000T0000Z-120427T0000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
702 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-270715-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
702 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-270200-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/
CHARLESTON HARBOR-
702 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270600-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
702 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
329 
WHUS72 KCHS 270151
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
951 PM EDT THU APR 26 2012

AMZ330-270300-
/O.EXP.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/
CHARLESTON HARBOR-
951 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING. 

$$

AMZ350-270900-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
951 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270600-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
951 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
650 
WHUS72 KCHS 270459
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1259 AM EDT FRI APR 27 2012

AMZ374-270900-
/O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1259 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-270900-
/O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1259 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
626 
WHUS72 KCHS 270751
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 AM EDT FRI APR 27 2012

AMZ350-374-270900-
/O.CAN.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
351 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:48 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 25, 1:48 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
148 PM EDT WED APR 25 2012

.SYNOPSIS...
A DEEP LAYERED RIDGE WILL REMAIN TO THE SOUTH WHILE A COLD FRONT
BECOMES DRAPED NORTH OF THE AREA AT THE END OF THE WEEK. A COLD
FRONT WILL EVENTUALLY IMPACT THE AREA LATE IN THE WEEKEND AS HIGH
PRESSURE BUILDS IN FROM THE NORTH INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS AFTERNOON...SKIES HAVE BECOME CLEAR TO MOSTLY CLEAR AND
TEMPS ARE RISING NICELY. STILL THINK FORECAST HIGHS ARE ON TRACK
SO NO SIGNIFICANT ADJUSTMENTS WERE MADE TO THE GOING FORECAST.

TODAY...UPPER AIR ANALYSIS SHOWS THAT THE AXIS OF THE DEEP 500 MB
TROF IS OFF SHORE AND NW FLOW CONTINUES BACK UPSTREAM INTO THE
NORTHERN PLAINS. UPPER HEIGHTS WILL CONTINUE TO RISE THROUGH THE
DAY AS THE TROF MOVES FURTHER EASTWARD INTO THE EVENING. AT 850 MB
TEMPS ARE STILL IN THE SINGLE DIGITS BUT UPSTREAM OBS SHOW
CONSIDERABLE WARMING IS ON THE WAY WITH VALUES MORE INTO THE 10-15
C RANGE. THE INCREASING HEIGHTS...LOW LEVEL WARM ADVECTION...AND
SURGING LOW LEVEL THICKNESSES WILL RESULT IN A MUCH WARMER DAY
TODAY. I HAVE ADJUSTED MAX TEMPS UP JUST A BIT RESULTING IN LOW
80S ACROSS MOST OF THE AREA WITH UPPER 70S FOR THE NORTHERN
REACHES OF CHARLESTON AND BERKELEY COUNTIES AND THE IMMEDIATE
BEACHES. WITH THE WARM TEMPS THIS AFTERNOON...DEEP MIXING WILL
ONCE AGAIN TAP INTO SOME RELATIVELY STRONG LOW LEVEL WINDS.
HOWEVER...THE BEST 850 MB FLOW WILL EXIT THE AREA BY EARLY
AFTERNOON SO AFTERNOON GUSTINESS SHOULD BE LESS THAN WE
EXPERIENCED TUESDAY AFTERNOON. STILL...FREQUENT GUSTS TO AROUND 25
MPH WILL BE COMMON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
MAINLY CLEAR SKIES UNTIL LATE TONIGHT WHEN ANOTHER ROUND OF MID
CLOUDS COULD APPROACH FROM THE W TOWARD DAYBREAK THU. A TIGHT
PRES GRADIENT WILL PERSIST OVERNIGHT BETWEEN THE RIDGE TO THE
S AND LOW PRES IN THE OHIO VALLEY. TEMPS SHOULD BE ELEVATED BY
STIRRING WINDS OVERNIGHT BUT WE DID LOWER READINGS IN SOME OF
OUR SOUTHERN GEORGIA ZONES WHERE DECOUPLING IS LIKELY LATE NIGHT.
SW SURFACE WINDS COULD REMAIN IN THE 10 TO 15 MPH RANGE MANY SOUTH
CAROLINA AREAS FOR MUCH OF THE NIGHT...EVEN FURTHER INLAND TOWARD
THE SE MIDLANDS.

THURSDAY THROUGH SATURDAY...THE UPPER FLOW WILL GRADUALLY BECOME
MORE ZONAL LATE IN THE WEEK...ALLOWING A SERIES OF PROGRESSIVE
SHORTWAVES TO TRACK NORTH OF THE FORECAST AREA THROUGH FRIDAY. AT
THE SURFACE...HIGH PRESSURE WILL PERSIST TO THE SOUTH FROM THE
EASTERN GULF TO THE SUBTROPICAL ATLANTIC...WHILE A COLD FRONT TO THE
NORTH STRETCHES FROM THE OHIO/TENNESSEE VALLEYS TO THE OUTER BANKS
OF NORTH CAROLINA. NUMERICAL MODEL SOLUTIONS HAVE CONSISTENTLY
INDICATED THAT DEEPER MOISTURE WITH THIS FRONT WILL REMAIN NORTH OF
THE FORECAST AREA THROUGH THE END OF THE WEEK...SUPPORTING A
CONTINUED DRY FORECAST. AN ENHANCED PRESSURE GRADIENT BETWEEN THE
FRONT TO THE NORTH AND HIGH PRESSURE TO THE SOUTH...ALONG WITH AN
IMPRESSIVE 35 TO 40 KT LOW LEVEL JET...WILL RESULT IN BREEZY
CONDITIONS DURING DAYTIME HEATING AND MIXING THURSDAY AFTERNOON.
TEMPERATURES WILL CONTINUE ON A STEADY WARMING TREND THROUGH
SATURDAY. WILL INDICATE A GENERAL HIGH TEMPERATURE RANGE FROM FROM
THE MID 80S NORTH TO UPPER 80S SOUTH BOTH THURSDAY AND FRIDAY.

LAKE WINDS...A LAKE WIND ADVISORY MAY EVENTUALLY BE NEEDED THURSDAY
AFTERNOON DUE TO GUSTY WINDS AROUND THE LAKE SHORE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A SHORTWAVE TROUGH WILL SLIP FROM EASTERN CANADA INTO THE NEW
ENGLAND STATES ON SUNDAY...WHILE SURFACE HIGH PRESSURE DEVELOPS IN
ITS WAKE AND PRESSES SOUTHEAST INTO THE MID ATLANTIC STATES. THIS
FEATURE WILL LIKELY PROVIDE THE NECESSARY PUSH TO SHIFT THE
LINGERING BACKDOOR FRONT INTO THE FORECAST AREA SUNDAY INTO EARLY
NEXT WEEK. WILL INTRODUCE A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS
SUNDAY AND MONDAY ACCORDINGLY...REMAINING RATHER CONSERVATIVE
CONSIDERING THE LIMITED DEEP MOISTURE AND UPPER RIDGING IN PLACE.
TEMPERATURES WILL COOL WITHIN NORTHEAST FLOW BEHIND THE DESCENDING
FRONT...WITH HIGHS ONLY REACHING THE UPPER 70S TO LOWER 80S BY
MONDAY.

THE SURFACE HIGH TO THE NORTH WILL STEADILY SHIFT OFF THE NEW
ENGLAND AND MID ATLANTIC COASTLINE LATE MONDAY THROUGH MID WEEK.
WINDS WILL VEER AROUND TO EAST AND SOUTHEAST TUESDAY AND
WEDNESDAY...SUPPORTING HIGH TEMPERATURES BACK IN THE LOWER 80S
EACH AFTERNOON. WILL CAP RAIN CHANCES BELOW 15 PERCENT TUESDAY AND
WEDNESDAY DUE TO MODEL INCONSISTENCIES AND SUBSEQUENT UNCERTAINTY
IN PRECIPITATION POTENTIAL THIS FAR IN ADVANCE.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR THROUGH 18Z THURSDAY. PRIMARILY A WIND FORECAST WITH SOME
20-25 KT SW WIND GUSTS POSSIBLE THROUGH EARLY EVENING TODAY.
OVERNIGHT...TIGHT PRESSURE GRADIENT WILL KEEP AROUND 10 KTS OF
FLOW GOING THROUGH THE NIGHT. SW GUSTS WILL START MID-MORNING ON
THURSDAY AND WILL QUICKLY RAMP UP INTO THE 25 KT RANGE. THE
STRONGER GUSTS ARE EXPECTED THURSDAY AFTERNOON BEYOND THE CURRENT
FORECAST PERIOD.

EXTENDED AVIATION OUTLOOK...A SMALL CHANCE FOR PERIODS OF LLWS
AFTER MIDNIGHT THURSDAY NIGHT.

&&

.MARINE...
WE HAVE REACHED THE TIME OF THE YEAR WHERE THE COASTAL WATER
FORECAST BECOMES TRICKY AT TIMES WITH FLUCTUATING DIURNAL
GRADIENTS...STRONGER SEA BREEZES AND IMPRESSIVE NOCTURNAL LOW
LEVEL JETS. TODAY...WE HAVE ALLOWED THE SMALL CRAFT ADVISORY TO
COME DOWN OVER THE GEORGIA WATERS BEYOND 20 NM. WINDS SHOULD EBB
INTO EARLY AFTERNOON AND INCREASE LATE THIS AFTERNOON. WE HAVE
RAISED SCA FOR THE CHARLESTON HARBOR THIS AFTERNOON AND WE MAY
NEED A SCA FOR SOME OF OUR NEAR SHORE WATERS TONIGHT. THESE
ADVISORIES WILL LIKELY BE RAISED LATER TODAY ONCE TIMING/STRENGTH
TRENDS BECOME MORE APPARENT. SEAS THROUGH TONIGHT 2-4 FT WITHIN 20
NM INCREASING TO 3-4 FT AND LOCALLY HIGHER TONIGHT.

THURSDAY THROUGH SUNDAY...SOUTH TO SOUTHWEST FLOW WILL GENERALLY
PREVAIL THROUGH THE PERIOD...AS THE LOCAL WATERS REMAIN BETWEEN A
SURFACE HIGH TO THE SOUTH AND A LINGERING COLD FRONT TO THE
NORTH. A POTENT LOW LEVEL JET WILL MOVE ACROSS THE MARINE ZONES
EARLY THURSDAY...WHILE THE SURFACE GRADIENT REMAINS ENHANCED
BETWEEN THE SOUTHERN HIGH PRESSURE AND NORTHERN FRONT. THIS WILL
SUPPORT A DECENT SURGE IN SOUTHWEST FLOW...AND SMALL CRAFT
ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE COASTAL WATERS BY
THURSDAY MORNING. THE BEST POTENTIAL FOR ADVISORY LEVEL WINDS AND
SEAS WILL BE ACROSS THE SOUTH CAROLINA MARINE ZONES CLOSEST TO THE
CORE OF THE LOW LEVEL JET. ADVISORY LEVEL WINDS ARE ALSO POSSIBLE
THURSDAY AFTERNOON FOR THE CHARLESTON HARBOR...AS GUSTS INTO THE
25 TO 30 KT RANGE ARE POSSIBLE WHEN CONSIDERING DIURNAL MIXING
ALONG THE LAND/SEA INTERFACE. THE PRESSURE GRADIENT WILL REMAIN
RELATIVELY TIGHT AND SUPPORT ELEVATED WINDS THROUGH THE WEEKEND...
YET PREFER TO KEEP WINDS/SEAS JUST BELOW ADVISORY CRITERIA FRIDAY
THROUGH SUNDAY.

&&

.FIRE WEATHER...
DRIEST CONDITIONS EXPECTED TO BE ALONG/W OF I-95 AND ALONG/S OF I-16
TODAY WITH MIN RH VALUES FALLING INTO THE 25-30 PERCENT RANGE.
ELSEWHERE...RH VALUES ARE EXPECTED TO BE MORE IN THE 30-35 PERCENT
RANGE. TODAY IS A CONCERN FOR SOME OF OUR AREAS GIVEN THE STILL
DRYING FUELS. POTENTIAL FOR WIND GUSTS OVER 20 MPH THIS AFTERNOON
EXISTS WITH LOCALLY HIGHER GUSTS POSSIBLE. WILL CONTINUE TO LET
THE ONGOING FIRE DANGER STATEMENT RIDE AS IS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330.

&&

NEAR TERM...BSH
SHORT TERM...79
LONG TERM...79
AVIATION...BSH
MARINE...79
FIRE WEATHER...BSH
Hazardous weather outlook, Apr 25, 4:35 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
435 AM EDT WED APR 25 2012

AMZ350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-
047>052-260845-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
435 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-260845-
INLAND BERKELEY-
435 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LAKE WINDS...SOUTHWEST WINDS WILL INCREASE OVER LAKE MOULTRIE ON
THURSDAY...POSSIBLY APPROACHING MARGINAL LAKE WIND ADVISORY
CRITERIA. AN ADVISORY MAY THUS EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:57 AM EDTSmall Craft AdvisoryCHS16 hr
Apr 25, 7:50 PM EDTLake Wind AdvisoryCHSBerkeley11 hr

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.